RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 3–17 (Mi dm1425)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit distributions of extremal distances to the nearest neighbor

A. M. Zubkova, O. P. Orlovb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Abstract: Theorems on the limit distributions of the minimal and maximal distances to the nearest neighbor in a sample of random independent points having a uniform distribution on a metric space are proved. As examples of such spaces a multidimensional torus and a binary cube are considered.

Keywords: random points in a metric space, nearest neighbors, distributions of extremal values, binary cube

DOI: https://doi.org/10.4213/dm1425

Full text: PDF file (541 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:3, 189–199

Bibliographic databases:

Document Type: Article
UDC: 519.214+519.212.3
Received: 21.02.2017

Citation: A. M. Zubkov, O. P. Orlov, “Limit distributions of extremal distances to the nearest neighbor”, Diskr. Mat., 29:2 (2017), 3–17; Discrete Math. Appl., 28:3 (2018), 189–199

Citation in format AMSBIB
\Bibitem{ZubOrl17}
\by A.~M.~Zubkov, O.~P.~Orlov
\paper Limit distributions of extremal distances to the nearest neighbor
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 3--17
\mathnet{http://mi.mathnet.ru/dm1425}
\crossref{https://doi.org/10.4213/dm1425}
\elib{http://elibrary.ru/item.asp?id=29437291}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 3
\pages 189--199
\crossref{https://doi.org/10.1515/dma-2018-0018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435373700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048874583}


Linking options:
  • http://mi.mathnet.ru/eng/dm1425
  • https://doi.org/10.4213/dm1425
  • http://mi.mathnet.ru/eng/dm/v29/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. P. Orlov, “Predelnye raspredeleniya maksimalnogo rasstoyaniya do blizhaishego soseda”, Diskret. matem., 30:3 (2018), 88–98  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:246
    References:21
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019